A partition theorem for a large dense linear order

Dzamonja, Mirna, Larson, J. A. and Mitchell, W. J. (2009) A partition theorem for a large dense linear order. Israel Journal of Mathematics, 171 (1). pp. 237-284. ISSN 0021-2172

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 04 Jul 2014 13:47
Last Modified: 06 Feb 2019 15:31
URI: https://ueaeprints.uea.ac.uk/id/eprint/48910
DOI: 10.1007/s11856-009-0049-2

Actions (login required)

View Item